MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-2009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Unspecified Infection (1930); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 21 months after a right total knee replacement procedure, the patient has experienced daily pain and discomfort in her right knee; swelling; gait impairment; poor balance; component part loosening; and other injuries presently undiagnosed.The patient underwent a revision procedure to address infection and component part loosening.It was noted the patient was revised to a competitor's femoral component.No medical or surgical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6), 02-022-45-2010 - truliant tib fit tray cem sz 2f / 1t, (b)(6), 02-020-11-0320 - truliant ps cem fem ps cem right sz 2, (b)(6), 200-02-32 - three peg patella 32mm, (b)(6), 201-78-15 - holding pin mini sharp point 4 pk.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, h6.Mdr section codes updated/corrected: b, c, d.The revision reported was likely the result of an infection.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to patient conditions.The reported loosening may have been the result of an insufficient bond between the implant and the bone which led to femoral loosening.Based on length of implantation, the reason for revision appears unlikely to be secondary to prosthesis wear.However, this cannot be confirmed because the component was not returned for evaluation.It is unclear if the reported infection may have contributed to the loosening of the device.Additionally, this tibial insert was included in the polyethylene packaging recall which may have led to prosthesis wear, however this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21900724
Report Number1038671-2025-01885
Device Sequence Number4084748
Product Code JWH
UDI-Device Identifier10885862304063
UDI-Public10885862304063
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Catalogue Number02-022-35-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown